# SDR SWAA2016040550619

- Difficulty date: March 18, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 90,689 hours, 68,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN CRACKED AT BS 478, STRINGER 2L.  REPAIRED SKIN IAW ER & EA.
